Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 57.

Ducray, S. (1965) The sequence of primes Proceedings of the Indian Academy of Sciences, Section A, 62 . pp. 145-149. ISSN 0370-0089

Ducray, S. (1964) Probability and prime numbers Proceedings of the Indian Academy of Sciences, 60 . pp. 159-164.

Kosambi, D. D. (1964) Statistical methods in number theory Journal of the Indian Society of Agricultural Statistics, 16 . pp. 126-135. ISSN 0019-6363

Kosambi, D. D. (1963) The sampling distribution of primes Proceedings of the National Academy of Sciences of the United States of America, 49 (1). pp. 20-23. ISSN 0027-8424

Ducray, S. (1963) Normal Sequences Journal of the University of Bombay, 32 . pp. 49-53.

Ducray, S. (1963) A note on prime numbers Journal of the University of Bombay, 32 (Parts ). pp. 49-53.

Kosambi, D. D. (1959) An application of stochastic convergence Journal of the Indian Society of Agricultural Statistics, 11 . pp. 58-72. ISSN 0019-6363

Kosambi, D. D. (1959) The method of least-squares Journal of the Indian Society of Agricultural Statistics, 11 . pp. 49-57. ISSN 0019-6363

Kosambi, D. D. (1958) Classical Tauberian theorems Journal of the Indian Society of Agricultural Statistics, 10 . pp. 141-149. ISSN 0019-6363

Kosambi, D. D. ; Rao, Ramamohana U. V. (1958) The efficiency of randomization by card-shuffling Journal of the Royal Statistical Society. Series A (General), 121 . pp. 223-233.

Kosambi, D. D. ; Raghavachari, S. (1954) Seasonal variation in the Indian death-rate Annals of Human Genetics, 19 (2). pp. 100-119. ISSN 1469-1809

Kosambi, D. D. (1954) The metric in path-space Tensor (New Series), 3 . pp. 67-74. ISSN 0040-3504

Kosambi, D. D. (1952) Path geometry and continuous groups Quarterly Journal of Mathematics, 3 (1). pp. 307-320. ISSN 0033-5606

Kosambi, D. D. (1952) Path-spaces admitting collineations Quarterly Journal of Mathematics, 3 (1). pp. 1-11. ISSN 0033-5606

Kosambi, D. D. ; Raghavachari, S. (1951) Seasonal variation in the Indian birth-rate Annals of Eugenics, 16 (1). pp. 165-192. ISSN 2050-1420

Kosambi, D. D. (1951) Series expansions of continuous groups Quarterly Journal of Mathematics, 2 (1). pp. 244-257. ISSN 0033-5606

Kosambi, D. D. (1949) Lie rings in path space Proceedings of the National Academy of Sciences of the United States of America, 35 (7). pp. 389-394. ISSN 0027-8424

Kosambi, D. D. (1949) Characteristic properties of series distributions Proceedings of the Indian National Science Academy, 15 . pp. 109-113. ISSN 0370-0046

Kosambi, D. D. (1949) The differential invariants of a two-index tensor Bulletin of the American Mathematical Society, 55 (2). pp. 90-94. ISSN 0273-0979

Kosambi, D. D. (1948) Systems of partial differential equations of the second order Quarterly Journal of Mathematics, os-19 (1). pp. 204-219. ISSN 0033-5606

Kosambi, D. D. (1946) An extension of the least-squares method for statistical estimation Annals of Human Genetics, 13 (1). pp. 257-261. ISSN 0003-4800

Kosambi, D. D. (1946) The law of large numbers The Mathematics Student, 14 . pp. 14-19. ISSN 0025-5742

Kosambi, D. D. (1945) Parallelism in the tensor analysis of partial differential equations Bulletin of the American Mathematical Society, 51 (4). pp. 293-296. ISSN 0273-0979

Kosambi, D. D. (1944) Direct derivation of Balmer spectra Current Science, 13 (3). pp. 71-72. ISSN 0011-3891

Kosambi, D. D. (1944) The geometric method in mathematical statistics American Mathematical Monthly, 51 . pp. 382-389. ISSN 0002-9890

Kosambi, D. D. (1943) The estimation of map distance from recombination values Annals of Eugenics, 12 (1). pp. 172-175. ISSN 2050-1420

Kosambi, D. D. (1943) Statistics in function space Journal of the Indian Mathematical Society, 7 . pp. 76-88. ISSN 0019-5839

Kosambi, D. D. (1942) A test of significance for multiple observations Current Science (7). pp. 271-274. ISSN 0011-3891

Kosambi, D. D. (1942) The effect of circulation on the weight of metal currency Current Science (6). pp. 227-231. ISSN 0011-3891

Kosambi, D. D. (1942) On the zeros and closure of orthogonal functions Journal of the Indian Mathematical Society, 6 . pp. 16-24. ISSN 0019-5839

Kosambi, D. D. (1942) On valid tests of linguistic hypotheses New Indian Antiquary, 5 . pp. 21-24.

Kosambi, D. D. (1941) On the origin and development of silver coin age in India Current Science, 10 (9). pp. 395-400. ISSN 0011-3891

Kosambi, D. D. (1941) Correlation and time series Current Science, 10 (8). pp. 372-374. ISSN 0011-3891

Kosambi, D. D (1941) A bivariate extension of Fishers Z-test Current Science, 10 (4). pp. 191-192. ISSN 0011-3891

Kosambi, D. D. (1941) Path-equations admitting the Lorentz group-II Journal of the Indian Mathematical Society, 5 . pp. 62-72. ISSN 0019-5839

Kosambi, D. D. (1940) On the weights of old Indian punch marked coins Current Science, 9 (9). pp. 410-411. ISSN 0011-3891

Kosambi, D. D. (1940) Path-equations admitting the Lorentz group Journal of the London Mathematical Society, s1-15 (2). pp. 86-91. ISSN 0024-6107

Kosambi, D. D. (1940) The concept of isotropy in generalized path-spaces Journal of the Indian Mathematical Society, 4 . pp. 80-88. ISSN 0019-5839

Kosambi, D. D. (1940) A note on frequency distribution in series The Mathematics Student, 8 . pp. 151-155. ISSN 0025-5742

Kosambi, D. D. (1940) A statistical study of the weights of old Indian punch - marked coins Current Science, 9 (7). pp. 312-314. ISSN 0011-3891

Kosambi, D. D. (1939) The tensor analysis of partial differential equations Journal of the Indian Mathematical Society, 3 . pp. 249-253. ISSN 0019-5839

Kosambi, D. D. (1936) Differential geometry of the Laplace equation Journal of the Indian Mathematical Society, 2 . pp. 141-143. ISSN 0019-5839

Kosambi, D. D. (1936) Path-geometry and cosmogony Quarterly Journal of Mathematics, os-7 (1). pp. 290-293. ISSN 0033-5606

Kosambi, D. D. (1936) Path-spaces of higher order Quarterly Journal of Mathematics, 7 (1). pp. 97-104. ISSN 0033-5606

Kosambi, D. D. (1935) Homogeneous metrics Proceedings of the Indian Academy of Sciences, Section A, 1 (12). pp. 952-954. ISSN 0370-0089

Kosambi, D. D. (1935) Systems of differential equations of the second order Quarterly Journal of Mathematics, os-6 (1). pp. 1-12. ISSN 0033-5606

Kosambi, D. D. (1935) An affine calculus of variations Proceedings of the Indian Academy of Sciences, Section A, 2 (4). pp. 333-335. ISSN 0370-0089

Kosambi, D. D. (1934) Collineations in path-space Journal of the Indian Mathematical Society, 1 . pp. 68-72. ISSN 0019-5839

Kosambi, D. D. (1934) The maximum modulus theorem Journal of the University of Bombay, 3 . pp. 11-12.

Kosambi, D. D. (1933) Parallelism and path-spaces Mathematische Zeitschrift, 37 (1). pp. 608-618. ISSN 0025-5874

Kosambi, D. D. (1933) The classification of integers Journal of the University of Bombay, 2 . pp. 18-20.

Kosambi, D. D. (1933) The problem of differential invariants Journal of the Indian Mathematical Society, 20 . pp. 185-188. ISSN 0019-5839

Kosambi, D. D. (1932) Modern differential geometries Indian Journal of Physics, 7 . pp. 159-164. ISSN 0019-5480

Kosambi, D. D. (1932) On the differential equations with the group property Journal of the Indian Mathematical Society, 19 . pp. 215-219. ISSN 0019-5839

Kosambi, D. D. (1932) On the existence of a metric and the inverse variational problem Bulletin of the Academy of Sciences U. P., 2 . pp. 17-28.

Kosambi, D. D. (1931) On a generalization of the second theorem of Bourbaki Bulletin of the Academy of Sciences, U. P., 1 . pp. 145-147.

Kosambi, D. D. (1930) Precessions of an elliptical orbit Indian Journal of Physics, 5 . pp. 359-364. ISSN 0019-5480

This list was generated on Tue Apr 25 20:09:06 2017 IST.